# SDR FDEA202107281886

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 38,347 hours, 6,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK-IN AND SHUTDOWN ENTIRE CREW SMELLED AN ELECTRICAL TYPE BURNING SMELL IN THE GALLEY. THIS  WAS SLIGHTLY NOTICEABLE DURING THE FLIGHT AND THE RFO WHO WAS SEATED IN THE GALLEY AREA DURING THE  APPROACH AND LANDING SAID THE GALLEY AREA LOST COMPLETE POWER MOMENTARILY DURING FINAL APPROACH.   INSPECTED A/C AND FOUND NO STATUS MESSAGES  FOR POSSIBLE BURNT OR DAMAGED   COMPONENTS. NONE FOUND. RAN A/C PACKS FOR POSSIBLE CONTAMINATION NONE  FOUND.  PERFORMED TEST OF RECIRCULATION FAN SYSTEM IN THE MAT. ALL TEST PASS.    AFTER CONSULTATION WITH MOCC A/C OK TO CONTINUE.
